Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

23 month baby taking clenil modulite 50. Started having fits. Is this due to medicine? Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hi there,

My 23 month son takes Clenil Modulite 50, two puffs twice a day, but since he started this medication he started having fits rage and it is very difficult to calm him down. He has these during the night as well. He gets irritated very easily and clinches his fits, doesn't want to be touched but doesn't want you to leave either. His sleep patterns have been really disrupted and his behaviour a lot worst. We naver used to be like this. Is this normal? could it be the medication? I'm really concerned!
Posted Tue, 21 Aug 2012 in Child Health
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Yes, the Clenil Modulite inhaler (Beclometasone dipropionate) rarely but does cause such symptoms in some children.

I suggest you to take him to his treating doctor for an alternative medication.Do not stop the medication suddenly .Since it is a steroid medication , it has to be tapered and stopped.

Just to enlighten you about the side effect profile of the above drug I have shared the below link which mentions the list of side-effects encountered.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor